Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 3


Some Mathematical Analytic Arguments for Determining Valid Optimal Lot Size for Deteriorating Items with Limited Storage Capacity under Permissible Delay in Payments

PP: 915-925
Jui-Jung Liao, Kuo-Nan Huang, Kun-Jen Chung, Pin-Shou Ting, Shy-Der Lin, H. M. Srivastava,
In the year 2011, Y. Liang and F. Zhou presented an inventory model with two levels of storages, in which one has finite dimension and the other has infinite dimension, and with conditionally permissible delay in payments. In essence, it concentrated on the establishment of the inventory model, but did not concentrate on the validity of the processes of finding the optimal solution from the viewpoint of logic. In addition, it ignored whether the case of the trade credit period, M, is greater than the time interval and whether the order quantity is greater thanW units or not, so the discussion of the optimal solution is questionable. The main purpose of this paper is to characterize the optimal solutions in accordance with the functional behavior of the total average cost under different circumstances, not only to overcome the shortcomings in the aforementioned work of Y. Liang and F. Zhou, but also to obtain accurate and reliable solution procedures. Finally, numerical examples are given to illustrate the theoretical results and the sensitivity analysis of the optimal solution with respect to the parameters of the system is carried out to reveal the exact results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved